HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generalized Weak Weyl Relation and Decay of Quantum Dynamics

Files in This Item:
pre715.pdf210.5 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83866

Title: Generalized Weak Weyl Relation and Decay of Quantum Dynamics
Authors: Arai, Asao Browse this author
Keywords: generalized weak Weyl relation
time operator
canonical commutation relation
Hamiltonian
quantum dynamics
survival probability
decay in time
time-energy uncertainty relation
Schroedinger operator
Dirac operator
Fock space
second quantiation.
Issue Date: 12-Apr-2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 715
Start Page: 1
End Page: 37
Abstract: Let $H$ be a self-adjoint operator on a Hilbert space ${\cal H}$, $T$ be a symmetric operator on ${\cal H}$ and $K(t)$ ($t\in \R$) be a bounded self-adjoint operator on ${\cal H}$. We say that $(T,H,K)$ obeys the {\it generalized weak Weyl relation} (GWWR) if $e^{-itH}D(T) \subset D(T)$ for all $t \in \R$ and $Te^{-itH}\psi=e^{-itH}(T+K(t))\psi, \forall \psi \in D(T)$ ( $D(T)$ denotes the domain of $T$). In the context of quantum mechanics where $H$ is the Hamiltonian of a quantum system, we call $T$ a {\it generalized time opeartor} of $H$. We first investigate, in an abstract framework, mathematical structures and properties of triples $(T,H,K)$ obeying the GWWR. These include the absolute continuity of the spectrum of $H$ restricted to a closed subspace of ${\cal H}$, an uncertainty relation between $H$ and $T$ (a \lq\lq{time-energy uncertainty relation}"), the decay property of transition probabilities $\left|\lang \psi,e^{-itH}\phi\rang \right|^2$ as $|t| \to \infty$ for all vectors $\psi$ and $\phi$ in a subspace of ${\cal H}$. We describe methods to construct various examples of triples $(T,H,K)$ obeying the GWWR. In particular we show that there exist generalized time operators of second quantization operators on Fock spaces (full Fock spaces, boson Fock spaces, fermion Fock spaces) which may have applications to quantum field models with interactions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69520
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University